About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 714525, 10 pages
http://dx.doi.org/10.1155/2013/714525
Research Article

Passivity and Passification for Delay Fuzzy System Based on Delay Partitioning Approach

1The State Key Laboratory of Alternate Electrical Power System with Renewable Energy Sources, North China Electric Power University, Beijing 102206, China
2Department of Automation, North China Electric Power University, Baoding 071003, China

Received 17 February 2013; Accepted 28 March 2013

Academic Editor: Constantinos Siettos

Copyright © 2013 Xiangjie Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiangjie Liu, Dan Yue, and Xiuming Yao, “Passivity and Passification for Delay Fuzzy System Based on Delay Partitioning Approach,” Journal of Applied Mathematics, vol. 2013, Article ID 714525, 10 pages, 2013. doi:10.1155/2013/714525